# SDR COMA0160393

- Difficulty date: June 14, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 9,475 hours, 9,757 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 22850200139
- Part serial: CO169
- Condition: Failed
- Part time: 10,066 hours, 10,173 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER BLOCKER DOOR HAS BROKEN ATTACH BRACKET AT 10 O'CLOCK POSITION.REMOVED AND REPLACED LEFT THRUST REVERSER TORQUE BOX ASSY.
